# SDR AALA20120130TUL06

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE CRACKS EMANATING FROM FASTENER HOLES ALONG LONGERON 22 LEFT BETWEEN STATIONS 160 TO 200.  INSTALLED DOUBLER REPAIR PER SRM DRAWING SR009530219.
